# SDR UPS404425

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND INTERNAL BODY STA 2200 RBL 33 TO RBL 75 FLOORBEAM BADLY CORRODED.  REWORKED CORROSION ACC SRM 51-10-01 AND REPLACED UPPER CHORD ACC SRM 53-10-07.
